# SDR 07FDEA02778

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL AREA L51R END FITTING HAS CORROSION IN AREAS STA 1509 TO 1521.  [08-21-07]   REMOVED,  FABRICATED,  AND INSTALLED FITTING P/N AYB 7020-1 STA.1509 TO 1521 L51R IAW DC/MD10 SRM 51-33-01 VOLII,53-00-01 FIG. 1B VOLII,51-21-01 VOLII,51-21-02 VOLII AND DAC DWG AYB 7020.  MAJOR REPAIR.
